# SDR IXXA20240217001

- Difficulty date: January 17, 2024
- Submitted: February 17, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T33012
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW UPPER SKIN IS CORRODED AT TWO EACH FASTENER HOLES JUST AFT OF AFT OVERWING EXIT BS 925-928. REF HAECO WO 320004 NON ROUTINE 32248
